A 40-year-old member asked:
Disclaimer

can you tell me about tips for tardive dyskinesia?

1 doctor answer
Dr. Humberto Quintana
43 years experience Psychiatry
TD : The name tardive dyskinesia (TD) is used to describe the involuntary sudden jerky or slow twisting movements of the face and/or body caused mainly by antipsychotic drugs. It may also be a side effect of drugs used to treat illnesses of the nervous system or stomach & gut disorders. Tardive dyskinesia (TD) used to be mainly associated with the older antipsychotic drugs such as chlorpromazine (Larga
Answered on Jul 29, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Possible -: But please don't stop meds without discussing with your psychiatrist. Chance of developing TD with these meds is low. Take care.
1
1 thank
A 42-year-old member asked:
Dr. Janice Wiesman
31 years experience Neurology
A movement disorder: Tardive dyskinesia is a disorder of abormal, uncontrolled movements that is caused by using certain medications, typically neuroleptic (anti-psychotic ... Read More
2
2 thanks
A 36-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Tardive dyskinesia: Patients are more likely to develop tardive dyskinesia when using psychotropic medications. SSRIs, stimulant medications and illegal drugs. Discontinu ... Read More
A 79-year-old female asked:
Dr. Edward Smith
53 years experience Neurosurgery
Acronyms again: I am acronymically challenged. What does eft mean?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month